# SDR YENA2024051400729

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 72,523 hours, 25,836 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#959, BDL-FLL. 'ON GEAR EXTENSION THE LDG GEAR PANEL SHOWED NOSE GEAR UNLOCKED ALONG WITH 3 GREEN ECAM WHEEL PAGE WAS NORMAL, ON RETRACTION RT MAIN INDICATION DOWN BUT WHEEL PAGE INDICATED UP. THE RECYCLE ATTEMPT PROCURE NORMAL INDICATIONS; ADJUSTED PROX SENSOR 19GA AND 14GA IAW AMM 32-31-73 PERFORMED OPERATION CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00 OPS CHECK GOOD NO DEFECTS NOTED.'
